# SDR SWAA2021122040688

- Difficulty date: November 4, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 68,867 hours, 40,745 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD CARGO COMPARTMENT SIDEWALL @ STA500D STR 18L HAS (1 EACH) SUPPORT BRACKET CRACKED. (18-030) ; LH FWD CARGO COMPARTMENT SIDEWALL @ STA 500D STR19 HAS (1 EACH) GUSSET CRACKED. (18-030) / [01] REMOVED LT FWD SUPPORT BRACKET AT FWD CARGO COMP.SIDE WALL STA 500D STR 19L REF B737-7 SRM 51-40-02-0G-0; [02] LOCATED AND DRILLED NEW SUPPORT BRACKET REF B737-7 SRM 51-40-05-0G-0; [03] VERIFIED STEPS 1 AND 2; [04] OK TO PRIME AND INSTALL BRACKET; [05] APPLIED PRIMER AT GUSSET AND INSTALLED IN FWD CARGO COMPARTMENT FS 540 STR 19L IN REF B737-700 SRM 51-40-02-0-G-0; [06] RII VERIFIED STEP 5
